# SDR C2XA08IA076

- Difficulty date: March 8, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 13,445 hours, 10,497 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 23092005007
- Part serial: 1230
- Condition: Sticking
- Location: Rt Mlg
- Part time: 14,948 hours, 11,553 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2192, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE AND THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND MAIN LANDING GEAR SHOCK ABSORBER, OPERATIONALLY CHECKED THE EXTENSION / RETRACTION SYSTEM WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
